# SDR USAA980682

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 805
- Part time: 42,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND A 1.75 INCH CRACK IN EXTERNAL SKIN STATION 805 STRINGER 18L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6.  (M)
